# SDR ABXA010360

- Difficulty date: June 26, 2001
- Submitted: June 29, 2001
- Operation: Air carrier
- Aircraft: N850AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45894
- Aircraft time: 53,437 hours, 24,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Part serial: ABXN464
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE PRE-DEPARTURE CHECK, FOUND BATTERY EMERGENCY LIGHT PACK FAILED TO ILLUMINATE LIGHTS.  REPLACED EMERGENCY LIGHT RACK ASSEMBLY IAW DC-8 MM 33-50-01-2.  OPS CHECKED GOOD.  NO OTHER DEFECTS NOTED.
